Alert archive / Maryland / Areal Flood Advisories in 2016
Areal Flood Advisory 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 6, 2016, 8:45 AM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 6, 2016, 8:45 AM EDT (12:45 UTC)
- Expired
- May 6, 2016, 12:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 0.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
591
WGUS81 KPHI 061245
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 AM EDT FRI MAY 6 2016
MDC029-035-061645-
/O.NEW.KPHI.FA.Y.0025.160506T1245Z-160506T1645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-
845 AM EDT FRI MAY 6 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
KENT COUNTY IN NORTHEASTERN MARYLAND...
CENTRAL QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
* UNTIL 1245 PM EDT
* AT 843 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
MINOR FLOODING IN THE ADVISORY AREA. ONE TO ONE AND A HALF INCHES
OF RAIN HAS ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...OLD TOWN...KENNEDYVILLE...NEWTOWN...CRUMPTON...OVERTON...
LANGFORD...STARKEY CORNER...GRASONVILLE...MORGNEC...QUEENSTOWN AND
KINGSTOWN.
ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS EXPECTED OVER THE AREA
IN THE NEXT HOUR OR TWO. THIS ADDITIONAL RAIN WILL CAUSE MINOR
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3925 7623 3937 7605 3927 7582 3890 7618
3893 7622 3894 7621 3898 7627 3897 7622
3900 7617 3903 7624 3909 7623 3913 7625
3915 7628
$$
ROBERTSON2 follow-up statements
572
WGUS81 KPHI 061437
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 AM EDT FRI MAY 6 2016
MDC029-035-061645-
/O.CON.KPHI.FA.Y.0025.000000T0000Z-160506T1645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-
1037 AM EDT FRI MAY 6 2016
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1245 PM EDT FOR KENT
AND CENTRAL QUEEN ANNE'S COUNTIES...
AT 1034 AM EDT...THE HEAVY RAIN FROM EARLIER HAS ENDED...HOWEVER
ADDITIONAL HEAVY RAIN IS POSSIBLE THAT COULD CAUSE MINOR FLOODING IN
THE ADVISORY AREA. ONE TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND
ADDITIONAL RAINFALL OF AROUND ONE INCH COULD OVER THE AREA WOULD
CAUSE MINOR FLOODING OF POOR DRAINAGE AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CENTERVILLE...CHESTERTOWN...CENTREVILLE...ROCK HALL...CHURCH HILL...
MILLINGTON...OLD TOWN...KENNEDYVILLE...NEWTOWN...CRUMPTON...OVERTON...
LANGFORD...STARKEY CORNER...GRASONVILLE...MORGNEC...QUEENSTOWN AND
KINGSTOWN.
LAT...LON 3925 7623 3937 7605 3927 7582 3890 7618
3893 7622 3894 7621 3898 7627 3897 7622
3900 7617 3903 7624 3909 7623 3913 7625
3915 7628
$$
ROBERTSON982
WGUS81 KPHI 061559
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EDT FRI MAY 6 2016
MDC029-035-061608-
/O.CAN.KPHI.FA.Y.0025.000000T0000Z-160506T1645Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-QUEEN ANNE'S MD-
1159 AM EDT FRI MAY 6 2016
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS HAS
BEEN CANCELLED FOR KENT AND CENTRAL QUEEN ANNE'S COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...PERIODS OF SHOWERS WILL CONTINUE THROUGH
THE DAY.
LAT...LON 3925 7623 3937 7605 3927 7582 3890 7618
3893 7622 3894 7621 3898 7627 3897 7622
3900 7617 3903 7624 3909 7623 3913 7625
3915 7628
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 6, 6:34 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 6, 6:34 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 AM EDT FRI MAY 6 2016
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE INTO OUR AREA FROM THE SOUTHEAST
LATER TODAY, THEN LINGER THROUGH SATURDAY BEFORE DISSIPATING. A COLD
FRONT WILL MOVE THROUGH SUNDAY MORNING, FOLLOWING BY HIGH PRESSURE
SUNDAY NIGHT INTO MONDAY BEFORE MOVING OFFSHORE. A WARM FRONT LIFTS
NORTH ACROSS OUR AREA DURING TUESDAY, THEN STALLS IN OUR AREA
WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CHILLY SHOWERY RAINS THIS MORNING SHOULD TAPER OFF FROM EAST TO
WEST DURING THE AFTERNOON THOUGH WITH MOIST INFLOW BENEATH A
COOLING 500MB LAYER (-24C NEAR PHL AT 00Z THIS EVENING) WE COULD
SEE LOW TOP SHOWERS CONTINUE DEVELOPING NEAR THE COASTS AND SWEEP
WESTWARD) . CONSIDERABLE INSTABILITY ALOFT SUGGEST POTENTIAL FOR
ISOLATED THUNDER/ASSOCIATED SMALL HAIL WITH VERY STEEP MID LVL
LAPSE RATES AND LOW WBZ NEAR 6000 FT. NOT SURE WHAT WILL TRIGGER
THE THUNDER EXCEPT SFC CONVERGENCE WITH THE LOW COMING ASHORE AND
PERHAPS SOME AFTERNOON SFC HEATING NEAR THE APPROACHING LOW OVER
DE. TEMPS MAY BE SEVERAL DEGREES COLDER THAN YDY I95 NWWD.
A GUSTY NE WIND FOR A TIME THIS MORNING NEAR 20 MPH EXCEPT GUSTS
MIDDAY AND EARLY AFTERNOON MONMOUTH AND OCEAN COUNTIES MAY APPROACH
35 MPH (SEE HRRR GUSTS AS A BAND OF STRONGER WIND WELL NORTH OF
THE LOW CENTER SHIFTS WESTWARD WITH LOW ALONG THE S SHORE OF LI).
FCST WAS A 50 50 BLEND OF THE 00Z/6 GFS/NAM MOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
HAVE UNCERTAINTY REGARDING TIMING OF ANY SHOWERS AND ANY LEFTOVER
ISOLATED EVENING TSTMS (SE PA/S NJ). CONFIDENCE ON WHAT OCCURS
AND WHERE, IS BELOW AVERAGE. IN PART THIS IS DUE TO RECENT LOSS
OF CONFIDENCE IN GFS QPF FCSTS. NE WIND DIMINISHING THIS EVENING
AND BECOMING LIGHT SOUTHERLY ON THE DELMARVA, POSSIBLY EVEN TO
I95.
FOG MAY BECOME A PROBLEM TONIGHT WITH A LIGHT WIND IN THE MIDST
OF VERTICALLY STACKED MOIST LOW PRESSURE SYSTEM.
FCST WAS A 50 50 BLEND OF THE 00Z/6 GFS/NAM MOS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN INITIAL CLOSED LOW CENTERED
OVER OUR AREA SATURDAY, HOWEVER THIS FEATURE OPENS UP DURING
SATURDAY AS IT SHIFTS EASTWARD. THIS OCCURS AS A STRONG SHORT WAVE
TROUGH DIVES SOUTHEASTWARD ACROSS THE GREAT LAKES SATURDAY AND INTO
THE NORTHEAST SATURDAY NIGHT AND SUNDAY. THE NEW TROUGH AMPLIFIES
ACROSS THE NORTHEAST SUNDAY BEFORE GRADUALLY LIFTING OUT MONDAY. A
WEAK RIDGE THEN ARRIVES FOR EARLY NEXT WEEK WITH A SURFACE WARM
FRONT ALSO MOVING THROUGH. THE WARM FRONT HOWEVER MAY END UP
STALLING IN OUR VICINITY WEDNESDAY AND THURSDAY AS ENERGY SHEARS
EASTWARD ALONG IT. GIVEN THE PATTERN CHANGE, MUCH WARMER AIR IS
EXPECTED TO ARRIVE NEXT WEEK WITH THIS CHANGE STARTING OVER THE
WEEKEND ESPECIALLY DURING SUNDAY. THE EXTENT OF THE WARMING THOUGH
NEXT WEEK WILL DEPEND ON THE PLACEMENT OF THE FRONTAL BOUNDARY AS IT
MAY MEANDER ACROSS OUR CWA AND ALSO PRECIPITATION CHCS. WE USED A
MODEL BLEND APPROACH FOR SATURDAY THROUGH SUNDAY NIGHT, THEN BLENDED
IN THE 00Z WPC GUIDANCE THEREAFTER. SOME ADJUSTMENTS WERE THEN MADE
FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES.
FOR SATURDAY AND SUNDAY...THIS TIME FRAME BEGINS WITH A CLOSED LOW
RIGHT OVER OUR AREA SATURDAY MORNING, HOWEVER THIS FEATURE WILL OPEN
UP AND SHIFT EASTWARD DURING THE COURSE OF THE DAY. THIS WILL BE DUE
TO A KICKER SHORT WAVE TROUGH AMPLIFYING ACROSS THE GREAT LAKES
REGION. A CORE OF -20C TO -24C AIR AT 500 MB IS OVER OUR AREA
SATURDAY MORNING, HOWEVER THIS MODIFIES THROUGH THE DAY AS THE
TROUGH OPENS UP AND SHIFTS TO OUR EAST. THE PRESENCE OF COLD AIR
ALOFT COMBINED WITH SOME LIFT FROM THE CLOSED LOW SHOULD RESULT IN
MAINLY SCATTERED SHOWERS SATURDAY ESPECIALLY INLAND. THE FLOW IS
LIGHT UNDER THE CLOSED LOW THEREFORE SHOWERS SHOULD BE SLOW MOVERS.
SINCE THE AIRMASS IS WARMING DURING THE COURSE OF THE DAY, THIS MAY
MITIGATE THE INSTABILITY POTENTIAL. IT APPEARS ANY INSTABILITY IS
MARGINAL AND THEREFORE THUNDER WAS NOT ADDED FOR SATURDAY ATTM. AS
WE LOSE THE CONTINUOUS ONSHORE FLOW COMPONENT AND THE TROUGH ALOFT
WEAKENING THROUGH SATURDAY, THERE SHOULD BE AT LEAST SOME BREAKS OF
SUNSHINE.
AN AMPLIFYING TROUGH FROM THE GREAT LAKES THEN STARTS TO NEAR OUR
AREA TOWARD DAYBREAK SUNDAY. LOW PRESSURE TRACKING TO OUR NORTH WILL
PULL A COLD FRONT INTO OUR AREA LATE SATURDAY NIGHT AND THIS FRONT
MAY MOVE IN A BIT FASTER. THERE APPEARS TO BE A PLUME OF DEEPER
MOISTURE IN COMBINATION WITH FORCING FOR ASCENT TO DRIVE SOME SHOWERS
/PERHAPS A BAND OF SHOWERS/ ACROSS MUCH OF OUR AREA. THE STRONGEST
FORCING MAY GLANCE OUR NORTHERN AREAS AND THEREFORE THE HIGHEST POPS
WERE PLACED THERE LATER AT NIGHT. ANY SHOWERS SHOULD QUICKLY SHIFT
OFFSHORE SUNDAY MORNING AS THE COLD FRONT ALSO EXITS, THEN DRIER AIR
AND BETTER MIXING WILL PROMOTE SUNSHINE FINALLY RETURNING FOR THE
AFTERNOON. IT WILL BE A BIT BREEZY THOUGH SUNDAY IN THE WAKE OF THE
COLD FRONT AS LOW-LEVEL LAPSE RATES STEEPEN AND THE PRESSURE
GRADIENT TIGHTENS. WE WENT A BIT WARMER THAN MOS FOR SUNDAY
ESPECIALLY FOR THE COASTAL PLAIN GIVEN DOWNSLOPING FLOW. HIGH
PRESSURE THEN STARTS TO ARRIVE SUNDAY NIGHT ALLOWING THE WINDS TO
DIMINISH.
FOR MONDAY AND TUESDAY...SOME WEAK RIDGING ARRIVES DURING MONDAY,
ALLOWING SURFACE HIGH PRESSURE TO BE OVER OUR CWA TO START BUT IT
LOOKS TO SHIFT OFFSHORE LATER MONDAY. THIS WILL ALLOW A SOUTHERLY
FLOW TO BECOME BETTER ESTABLISHED AND WITH DOWNSTREAM WAA
INCREASING, A WARMER TIME FRAME IS EXPECTED. THE WAA WILL BE USHERED
IN VIA A WARM FRONT AS IT CROSSES THE AREA DURING TUESDAY, AND THERE
COULD BE ENOUGH LIFT TO PRODUCE SOME SHOWERS OR A THUNDERSTORM
MAINLY TUESDAY AFTERNOON AND NIGHT. THE FORECAST CHALLENGE IS THAT
THIS FRONT MAY THEN STALL IN OUR AREA AS ENERGY INITIALLY SHEARS
EASTWARD ALONG IT. THIS SHEARING ENERGY COULD PRODUCE SOME
CONVECTION.
FOR WEDNESDAY AND THURSDAY...THE FORECAST CHALLENGE IS WITH THE
FRONTAL ZONE AS IT LOOKS TO BE DRAPED ACROSS OUR AREA, HOWEVER A
TROUGH AMPLIFYING ACROSS NEW ENGLAND WEDNESDAY MAY PUSH THE FRONT
FARTHER SOUTHWARD. THIS SOUTHWARD PUSH COULD BE ENHANCED AS HIGH
PRESSURE MAY BUILD DOWN SOME FROM NORTHERN NEW ENGLAND. A TROUGH IN
THE MIDWEST HOWEVER PUSHES SURFACE LOW PRESSURE UP THE OHIO VALLEY
WEDNESDAY NIGHT INTO THURSDAY, WITH DOWNSTREAM WAA AND SOUTHERLY
FLOW ALLOWING THE BOUNDARY TO START LIFTING NORTHWARD SOME AS A WARM
FRONT. THIS TIME FRAME SHOULD BE ON THE WARMER SIDE, HOWEVER THIS
WILL ULTIMATELY DEPEND ON THE POSITIONING OF THE FRONTAL BOUNDARY
AND ANY CONVECTION THAT OCCURS. GIVEN THE UNCERTAINTY, WE BLENDED
THE 00Z WPC GUIDANCE IN WITH CONTINUITY AND THEN MADE SOME TWEAKS.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...CIGS GENERALLY VARIABLE 600-1600 FT VSBY 1-4 MI IN SHOWERY
RAINS DURING THE MORNING WITH POSSIBLE IMPROVING CONDITIONS
DURING THE AFTERNOON. ISOLATED TSTM POSSIBLE DURING THE MORNING
KACY/KMIV AND THEN DURING THE AFTN ELSEWHERE. TSTMS NOT IN TAF DUE
TO LOW CONFIDENCE AND ISOLATED NATURE. NE WIND...GUSTS 15-23 KT FOR
A TIME LATER THIS MORNING-MIDDAY.
TONIGHT... MVFR/IFR CONDS IN ST/FOG, POSSIBLE CLUSTERS OF SHOWERS.
DIMINISHING NE WIND THIS EVENING NEAR AND N OF I78. OTHERWISE LIGHT
WIND TRENDING SOUTH.
OUTLOOK...
SATURDAY...MVFR/IFR CEILINGS IN THE MORNING SHOULD IMPROVE TO VFR IN
THE AFTERNOON. MAINLY SCATTERED SHOWERS ARE ANTICIPATED WHICH CAN
LOCALLY REDUCE THE VISIBILITY FOR A TIME, THEN A BAND OF SHOWERS
ARRIVES LATE AT NIGHT WITH A COLD FRONT. SOUTHEASTERLY WINDS MAINLY
LESS THAN 10 KNOTS, BECOMING SOUTHWEST AT NIGHT.
SUNDAY...BRIEF MVFR CONDITIONS IN THE MORNING WITH SOME SHOWERS AS A
COLD FRONT MOVES THROUGH, OTHERWISE VFR. WEST TO NORTHWEST WINDS
INCREASE TO 12-18 KNOTS WITH GUSTS TO 25 KNOTS, THEN DIMINISH AT
NIGHT.
MONDAY AND TUESDAY...VFR, THEN POSSIBLY SOME MVFR DURING TUESDAY
WITH A CHANCE OF SHOWERS AS A WARM FRONT MOVES THROUGH. WESTERLY
WINDS AROUND 10 KNOTS MONDAY, BECOMING LIGHT AT NIGHT THEN SHIFTING
TO SOUTHERLY TUESDAY.
&&
.MARINE...
SCA CONTINUES OCEAN WATERS AS PREVIOUSLY OUTLINED THROUGH TONIGHT,
ESPECIALLY DUE TO SEAS. DECIDED TO CONTINUE DE BAY SCA SINCE A FEW
GUSTS EARLIER NEAR 23 KT. HOWEVER... TRENDS BY MID MORNING SHOULD
BE DECREASING DE BAY.
SMALL CHANCE WE WILL NEED TO UPGRADE TO A SHORT FUSE SHORT DURATION
GALE ANZ450-451 FOR THE PERIOD 16Z-21Z. CONFIDENCE IN UPGRADING
WAS LESS THAN 80 PCT SO HAVE HELD OFF FOR NOW.
FOG MAY BECOME A MARINE HAZARD LATER THIS FRIDAY NIGHT.
OUTLOOK...
SATURDAY...THE WINDS ARE ANTICIPATED TO BE LIGHT AS A CLOSED LOW
INITIALLY OVERHEAD WEAKENS AND THEN SHIFTS EASTWARD. THE SEAS MAY BE
RIGHT AT 5 FEET TO START ESPECIALLY ACROSS THE NORTHERN WATERS BUT
OVERALL THE CONDITIONS SHOULD BE TRENDING BELOW ADVISORY CRITERIA.
THEREFORE WE DID NOT EXTEND THE ADVISORY ATTM.
SUNDAY...WEST TO NORTHWEST WINDS TURN GUSTY TO AROUND 20 KNOTS WITH
SEAS AT OR BELOW 4 FEET. IT IS POSSIBLE WINDS GUST TO 25 KNOTS
NEARSHORE, HOWEVER OVERALL CONDITIONS ARE ANTICIPATED TO BE BELOW
ADVISORY CRITERIA.
MONDAY AND TUESDAY...SUB-ADVISORY CONDITIONS ARE ANTICIPATED DESPITE
SOME INCREASE IN A SOUTHERLY WIND MONDAY AND THEN AGAIN LATER
TUESDAY.
&&
.TIDES/COASTAL FLOODING...
PLEASE SEE THE HAZARD CFW STATEMENT FOR THE PARTICULARS RELATING
TO EACH AREA.
PHL: TIDAL DE ADVY EXPIRED BUT MAY NEED A NEW ONE TO BE ISSUED
THIS AFTERNOON FOR THE EARLY SATURDAY MORNING HIGH TIDE CYCLE.
CONFIDENCE IN EXCEEDING THE ADVY THRESHOLD WAS NOT QUITE
CATEGORICAL ON THIS SHIFT.
REEDY POINT UPPER DE BAY, LOWER TIDAL DE LINKED: REISSUED FOR LATE
THIS EVENING, SINCE CONFIDENCE IS CATEGORICAL THAT IT WILL REOCCUR,
ESPECIALLY BECAUSE THE FUNNELED ENE FLOW THIS MORNING TURNS LIGHT
SOUTH THIS EVENING.
NJ/DE ATLC COASTS: NO CHANGE IN THE PREVIOUS WARNING. THE TIDAL
SURGE IS EXPECTED TO STAY AROUND 1 TO 1.5 FEET TODAY IN THE
CONTINUING NORTHEASTERLY FLOW. THE THURSDAY EVENING HIGH TIDE SAW
MANY OBSERVING SITES EITHER JUST REACH OR FALL JUST SHY OF
MODERATE FLOODING THRESHOLDS. WE ARE FORECASTING MINOR TIDAL
FLOODING AROUND THIS MORNING'S HIGH TIDE AND MODERATE FLOODING
AROUND THIS FRIDAY EVENING'S HIGH TIDE. RATHER THAN CARRY MULTIPLE
HEADLINES, WE CONTINUED WITH THE COASTAL FLOOD WARNING TO COVER
BOTH HIGH TIDE CYCLES. MINOR TIDAL FLOODING MAY LINGER WITH THE
HIGH TIDE CYCLES ON SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD WARNING UNTIL 1 AM EDT SATURDAY FOR NJZ012>014-
020>027.
COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 2 AM EDT
SATURDAY FOR NJZ016.
DE...COASTAL FLOOD WARNING UNTIL 1 AM EDT SATURDAY FOR DEZ002>004.
COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 2 AM EDT
SATURDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ANZ431.
&&
SYNOPSIS...GORSE
NEAR TERM...DRAG 633
SHORT TERM...DRAG 633
LONG TERM...GORSE
AVIATION...DRAG/GORSE 633
MARINE...DRAG/GORSE 633
TIDES/COASTAL FLOODING...633Hazardous weather outlook, May 6, 6:06 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 606 AM EDT FRI MAY 6 2016 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>106- 071015- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 606 AM EDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-071015- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 606 AM EDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MINOR TIDAL FLOODING IS AGAIN POSSIBLE AROUND THE TIME OF HIGH TIDE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-071015- NEW CASTLE-SALEM- 606 AM EDT FRI MAY 6 2016 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MINOR TIDAL FLOODING IS AGAIN POSSIBLE AROUND THE TIME OF HIGH TIDE LATE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-071015- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 606 AM EDT FRI MAY 6 2016 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. ADDITIONAL MINOR TIDAL FLOODING IS POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-071015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 606 AM EDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 6, 8:14 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 814 AM EDT FRI MAY 6 2016 MDZ008-012-015-019-020-061415- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE... EASTON...DENTON 814 AM EDT FRI MAY 6 2016 ...HEAVY RAIN ALONG EASTERN SHORE OF MARYLAND... AN AREA OF HEAVY RAIN WILL CONTINUE ACROSS THE EASTERN SHORE OF MARYLAND THIS MORNING, PRODUCING RAINFALL RATES OF ONE HALF TO THREE QUARTERS OF AN INCH AN HOUR. SOME AREAS HAVE ALREADY SEEN ONE HALF TO ONE INCH OF RAIN SO FAR. PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR. ROBERTSON
Special weather statement, May 6, 8:37 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 837 AM EDT FRI MAY 6 2016 DEZ001-NJZ016>018-021-PAZ070-071-101-102-104-061445- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY- INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MILLVILLE...MEDIA...PHILADELPHIA... HONEY BROOK...OXFORD...WEST CHESTER...KENNETT SQUARE... NORRISTOWN...LANSDALE 837 AM EDT FRI MAY 6 2016 ...HEAVY RAIN THIS MORNING... AN AREA OF HEAVY RAIN WILL MOVE ACROSS PORTIONS OF SOUTHEAST PENNSYLVANIA, SOUTHERN NEW JERSEY, AND NORTHERN DELAWARE THIS MORNING...PRODUCING RAINFALL RATES OF ONE HALF TO ONE INCH AN HOUR. SOME AREAS HAVE ALREADY SEEN ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN SO FAR. PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR. ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:39 AM EDT | Coastal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 2 hr |
| May 6, 3:39 AM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 29 hr |
Nearby
Areal Flood Advisories in Maryland, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.